ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Proline ring conformations corresponding to a bistable jump model from 13C spin-lattice relaxation times

Shekar, SC and Easwaran, KRK (1982) Proline ring conformations corresponding to a bistable jump model from 13C spin-lattice relaxation times. In: Biopolymers, 21 (8). pp. 1479-1487.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (432Kb) | Request a copy
Official URL: http://www3.interscience.wiley.com/journal/1075862...

Abstract

A formalism for extracting the conformations of a proline ring based on the bistable jump model of R. E. London [(1978) J. Am. Chem. Soc. 100, 2678-2685] from 13C spin-lattice relaxation times (T1) is given. The method is such that the relaxation data are only partially used to generate the conformations; these conformations are constrained to satisfy the rest of the relaxation data and to yield acceptable ring geometry. An alternate equation for T1 of 13C nuclei to that of London is given. The formalism is illustrated through an example.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Biological Sciences > Molecular Biophysics Unit
Date Deposited: 29 Dec 2009 11:44
Last Modified: 19 Sep 2010 05:37
URI: http://eprints.iisc.ernet.in/id/eprint/21381

Actions (login required)

View Item View Item